On a transformation of bilateral series with applications

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

This paper is devoted to the study of a simple transformation of bilateral series. Formulae for basic bilateral hypergeometric series and generalizations of theorems on mock theta functions are proved.

Original languageEnglish (US)
Pages (from-to)554-558
Number of pages5
JournalProceedings of the American Mathematical Society
Volume25
Issue number3
DOIs
StatePublished - Jan 1 1970

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a transformation of bilateral series with applications'. Together they form a unique fingerprint.

  • Cite this